# SDR AALA980727

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18066
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 509
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fr 57.2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON RT SIDE OF LONGERON 56 RT BETWEEN FRAMES 57.2 AND 57.3.  BLENDED OUT CORROSION PER SRM 51-74-14-2 AND INSTALLED DOUBLER PER SRM 53-10-14-2.  TST:  25,942.58 HOURS.  CYCLES:  10,261.  (X)
